Frobenius splitting and invariant theory

Mehta, V. B. ; Ramadas, T. R. (1997) Frobenius splitting and invariant theory Transformation Groups, 2 (2). pp. 183-195. ISSN 1083-4362

Full text not available from this repository.

Official URL:

Related URL:


We consider varieties over an algebraically closed field k of characteristic p>0. Given a linear representation of a reductive group, we prove that the ring of invariants is F-regular provided the associated projective quotient is Frobenius-split, the twisting sheaves are Cohen-Macaulay (C-M), and a mild technical condition is met. As an example of how this can be used, we show that the ring of invariants (under the adjoint action of SL(3)) of g copies of M3 is C-M. (Here M3 denotes the vector space of 3 × 3 matrices over k and p > 3.) The method of proof involves an induction, and is potentially of wide applicability. As a corollary we obtain that the moduli space of rank 3 and degree 0 bundles on a smooth projective curve of genus g is C-M.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:38418
Deposited On:29 Jun 2011 13:09
Last Modified:29 Jun 2011 13:09

Repository Staff Only: item control page